# SDR CA980416001

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 400088002
- Condition: Broken
- Location: Rt Mlg Door
- Part time: 2,678 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TEST FLIGHT WHEN THE LANDING GEAR WAS BEING CYCLED, NOTED THE RT MLG WAS NOT FULLY RETRACTED.  A/C RETURNED TO BLOCKS.  RT MLG DOOR BELLCRANK WAS BROKEN.  REPLACED.
